# SDR MASA97183

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML91L85
- Condition: Failed
- Location: Cabin
- Component: AML51660GY
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE CHECK INSPECTION, THE EMERGENCY LIGHT SWITCH AT THE FLIGHT ATTENDANT PANEL WOULD NOT ILLUMINATE IN THE NORMAL POSITION.  MAINTENANCE REMOVED AND REPLACED THE BULB, OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
